# SDR DALA2017072805741

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON THE FWD CARGO DOOR FRAME WEB, LONGERON 27R, BS 427. THE DOOR FRAME WEB WAS REPAIRED IAW SRM 53-00-00-2R-2, FIG 201.
